# SDR SWIA201126580

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 23,117 hours, 19,765 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN THE RIGHT ENGINE DUE TO OIL PRESSURE WARNING MESSAGE.  (FLT 6396)  REPLACED CARBON SEALS ON ACCESORY GEARBOX.
